# SDR SIMA20011051

- Difficulty date: April 15, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N231LN
- Make and model: Saab 340B
- Aircraft serial: 340B231
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

DCA - FLT 5059 - DURING GO AROUND, RIGHT OVERTEMP LIGHT CAME ON FOR LESS THAN 1 SECOND.  RETARDED POWER LEVER AND LIGHT WENT OUT OUTSIDE AIR TEMP 19 MODERATE RAIN.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE ASSEMBLY IAW AE WORK CARD 4903.  OPS AND LEAK CHECK WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
